# SDR DALA2021100606106

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 5,476 hours, 2,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:21C. REINSTALLED LIGHT, OPS CK GOOD. REF. A321 AMM 33-52. (LP# 1972980)
